RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 2, Pages 345–350 (Mi dan47806)  

PHYSICS

On the equations of charged superfluid hydrodynamics

V. A. Krasnikov

Lomonosov Moscow State University

Full text: PDF file (586 kB)

Bibliographic databases:
UDC: 538.941
Presented: Н. Н. Боголюбов
Received: 06.05.1986

Citation: V. A. Krasnikov, “On the equations of charged superfluid hydrodynamics”, Dokl. Akad. Nauk SSSR, 292:2 (1987), 345–350

Citation in format AMSBIB
\Bibitem{Kra87}
\by V.~A.~Krasnikov
\paper On the equations of charged superfluid hydrodynamics
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 2
\pages 345--350
\mathnet{http://mi.mathnet.ru/dan47806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=876575}


Linking options:
  • http://mi.mathnet.ru/eng/dan47806
  • http://mi.mathnet.ru/eng/dan/v292/i2/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020